# SDR VNAA0203019

- Difficulty date: March 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 17,287 hours, 15,474 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 8413
- Condition: Discharged
- Location: Cabin
- Part time: 15,574 hours, 13,604 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY FLOOR LIGHTING STRIP WAS NOT WORKING.  THE AIRCRAFT WAS FERRIED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY POWER SUPPLY AND THE EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
